Printer Friendly

A remark on the decomposition theorem for direct images of canonical sheaves tensorized with semipositive vector bundles.

The decomposition theorem for direct images of canonical sheaves was proved by J. Kollar [1, Theorem 3.1]. Inspired by the work of S. Matsumura [2], here we note that the decomposition theorem also holds for direct images of canonical sheaves tensorized with Nakano semipositive vector bundles. Although Theorem 1 below is a direct consequence of Takegoshi's results in [3], it was not stated explicitly there. Therefore we give the precise statement of the decomposition theorem and prove it explicitly here. We remark that Theorem 1 below immediately implies the weaker form of the decomposition theorem [3, I Decomposition Theorem] (cf. Corollary 2).

Theorem 1. Let X be a Kahler manifold of pure dimension, Y a complex analytic space and f: X [right arrow] Y a proper surjective morphism such that all the connected components of X are mapped surjectively to Y. For a Nakano semipositive vector bundle (E, h) on X, we have an isomorphism

[MATHEMATICAL EXPRESSION NOT REPRODUCIBLE IN ASCII]

in the derived category of [O.sub.Y]-modules.

Proof. The sheaf of E-valued [C.sup.[infinity]] (p, q)-forms on X is denoted by [A.sup.p,q.sub.X](E). Then we have the Dolbeault quasi-isomorphism

[[omega].sub.X] [cross product] E [right arrow] ([A.sup.n,*.sub.X] (E), [bar.[partial derivative]]),

which is an [f.sub.*]-acyclic resolution of [[omega].sub.X] [cross product] E. There

fore we have an isomorphism

R[f.sub.*]([[omega].sub.X] [cross product] E) [equivalent] ([f.sub.*] [A.sup.n,*.sub.X] (E), [bar.[partial derivative]])

in the derived category of [O.sub.Y]-modules.

In the proof of Theorem 6.4 in [3], Takegoshi defined an [O.sub.Y]-subsheaf [R.sup.0][f.sub.*][H.sup.n,q] (E) of Ker([bar.[partial derivative]]: [f.sub.*][A.sup.n,q.sub.X](E) [right arrow] [f.sub.*], [A.sup.n,q+1.sub.X](E)) such that the canonical inclusion

[MATHEMATICAL EXPRESSION NOT REPRODUCIBLE IN ASCII]

induces an isomorphism of [O.sub.Y]-modules

(1.1) [MATHEMATICAL EXPRESSION NOT REPRODUCIBLE IN ASCII]

for every q. The composite of the inclusions

[MATHEMATICAL EXPRESSION NOT REPRODUCIBLE IN ASCII]

is denoted by [[phi].sup.q]. Then [[phi].sup.q] defines a morphism of complexes

[R.sup.0][f.sub.*][H.sup.n,q](E)[-q] [right arrow] [f.sub.*][A.sup.n,*.sub.X](E)

for every q. Since we have the isomorphism (1.1) for every q, we obtain a quasi-isomorphism

[MATHEMATICAL EXPRESSION NOT REPRODUCIBLE IN ASCII]

by taking the direct sum for all q. Combining with the isomorphism

[MATHEMATICAL EXPRESSION NOT REPRODUCIBLE IN ASCII]

we obtain an isomorphism

[MATHEMATICAL EXPRESSION NOT REPRODUCIBLE IN ASCII]

in the derived category as desired.

As a corollary of the theorem above, we have the following:

Corollary 2. In addition to the situation in Theorem 1, let g: Y [right arrow] Z be any morphism of complex analytic spaces. Then we have

[MATHEMATICAL EXPRESSION NOT REPRODUCIBLE IN ASCII]

for every n. In particular, we have

(2.1) [MATHEMATICAL EXPRESSION NOT REPRODUCIBLE IN ASCII]

for every n.

Remark 3. For the case of X being compact, the decomposition (2.1) of the cohomology groups is proved by S. Matsumura [2, Corollary 1.2].

doi: 10.3792/pjaa.92.84

By Taro FUJISAWA

Department of Mathematics, School of Engineering, Tokyo Denki University, 5 Senju-Asahi-cho, Adachi-ku, Tokyo 120-8551, Japan

(Communicated by Masaki KASHIWARA, M.J.A., June 13, 2016)

Acknowledgments. The author would like to thank Professor Osamu Fujino and Professor Shin-ichi Matsumura for their helpful discussion.

References

[1] J. Kollar, Higher direct images of dualizing sheaves. II, Ann. of Math. (2) 124 (1986), no. 1, 171-202.

[2] S. Matsumura, A vanishing theorem of Kollar-Ohsawa type, Math. Ann. (2016), DOI: 10.1007/s00208-016-1371-8.

[3] K. Takegoshi, Higher direct images of canonical sheaves tensorized with semi-positive vector bundles by proper Kahler morphisms, Math. Ann. 303 (1995), no. 3, 389-416.
COPYRIGHT 2016 The Japan Academy
No portion of this article can be reproduced without the express written permission from the copyright holder.
Copyright 2016 Gale, Cengage Learning. All rights reserved.

Article Details
Printer friendly Cite/link Email Feedback
Author:Fujisawa, Taro
Publication:Japan Academy Proceedings Series A: Mathematical Sciences
Article Type:Report
Geographic Code:1USA
Date:Jul 1, 2016
Words:653
Previous Article:Some probabilistic value distributions of the Riemann zeta function and its derivatives.
Next Article:Award of prizes.
Topics:

Terms of use | Privacy policy | Copyright © 2019 Farlex, Inc. | Feedback | For webmasters